# SDR DALA2025090106462

- Difficulty date: August 27, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 79,863 hours, 38,009 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB DUE TO L/G DOORS NOT CLOSED, L/G GEAR NOT UPLOCKED, AND L/G SHOCK ABSORBER FAULT ECAM WARNINGS.  FOUND EXCESSIVE PLAY OF FLIGHT/GROUND SENSING MECHANISM BRACKET DUE TO LOOSE BOLT AND WORN-OUT BUSHINGS. REPLACED FLIGHT/GROUND SENSING MECHANISM BUSHED LEVER, RIGGED, AND SERVICED NLG STRUT. OPS CHECK GOOD. (LP: 7286058)
